# SDR 95ZZZX3234

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N269JM
- Make and model: Snias AS350BA
- Aircraft serial: 1398
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2856201
- Condition: Inop
- Location: Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED.  ON ITS FIRST FLIGHT ABOUT 8:45, PILOT HEARD A BIG BANG COMING FROM THE ENGINE FOLLOWED BY POPPING SOUND AND LOSS OF POWER.  THE PILOT WENT INTO EMERGENCY PROCEDURE.  AS DECREASE OF POWER, ENGINE CAME BACK ON-LINE.  THE PILOT MANAGED TO SET THE ACFT DOWN ON A PRIVATE PROPERTY.  MECHANICS WERE SENT OUT AND FOUND BLEED VALVE INOP.  REPLACED THE VALVE AND C/W RUN-UP AND OPS CHECK AND FOUND ACFT AND ENGINE SERVICEABLE.
